Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/16995
Title: Geometric decay in level-expanding QBD models
Authors: Liu, L
Miyazawa, M
Zhao, YQ
Keywords: Inventory-queue
Join shortest queue
Level-expanding QBD
Tail asymptotics
Two-dimensional system
Issue Date: 2008
Publisher: Springer
Source: Annals of operations research, 2008, v. 160, no. 1, p. 83-98 How to cite?
Journal: Annals of operations research 
Abstract: Level-expanding quasi-birth-and-death (QBD) processes have been shown to be an efficient modeling tool for studying multi-dimensional systems, especially two-dimensional ones. Computationally, it changes the more challenging problem of dealing with algorithms for two-dimensional systems to a less challenging one for block-structured transition matrices of QBD type with varying finite block sizes. In this paper, we focus on tail asymptotics in the stationary distribution of a level-expanding QBD process. Specifically, we provide sufficient conditions for geometric tail asymptotics for the level-expanding QBD process, and then apply the result to an interesting two-dimensional system, an inventory queue model.
URI: http://hdl.handle.net/10397/16995
ISSN: 0254-5330
EISSN: 1572-9338
DOI: 10.1007/s10479-007-0298-6
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Nov 8, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Nov 15, 2017

Page view(s)

45
Last Week
1
Last month
Checked on Nov 19, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.